MAUDE Adverse Event Report: ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)

ARTHREX, INC. ANGEL CENTRIFUGE US (REFURBISHED)
Model Number ANGEL CENTRIFUGE US (REFURBISHED)
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/01/2025, a sales representative reported via (b)(6) that an abs-10060r angel centrifuge had been experiencing a few issues during procedures.All of the spin cycles would finish fine, but the separation of the blood wasn't working.A few times nothing came out of the disc, despite there being no error code and normal readings.And another time all of the blood discharged into the rbc bag with no separation.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is not confirmed.-one unpackaged abs-10060r serial number (b)(6) was returned for investigation.Functional testing results: 60ml of bovine blood with acd-a was processed on the device with standard settings at seven percent hematocrit.The device reported outputs of 34 ml platelet-poor plasma (ppp), 23 ml rbc, and 4 ml prp.The prp volume within the syringe was recorded as 4 ml.Aliquots of the wb and prp were analyzed for cbcs with the heska hematology analyzer (table 1).The complaint describes that the system in question, sn (b)(6), was not properly separating or ejecting blood components.This error could not be replicated.Visual evaluation noted no issues with the device.Manufacturing date 2019-11-13.No problem found.See attached testing investigation memo.Refer to investigation photos.The complaint allegation is not confirmed.

Brand Name
ANGEL CENTRIFUGE US (REFURBISHED)
Common Device Name
CENTRIFUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21882582
Report Number1220246-2025-01635
Device Sequence Number7719451
Product Code ORG
UDI-Device Identifier00888867249585
UDI-Public(01)00888867249585(10)15147847
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
BK110046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGEL CENTRIFUGE US (REFURBISHED)
Device Catalogue NumberABS-10060R
Device Lot Number15147847
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown